It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


I'm amazed how little doctors know about Opiates and withdrawals. My doctor said the same thing - just stop - I guess they missed that part of medical school on Opiate withdrawals.

Yes - the muscle aches were the worse, along with the insomnia and also the shaking. But, I found out afterward that the shaking I was experiencing was because of a different problem, so I don't know if that was a real withdrawal or not. I still have the abdominal muscle shaking problem 5 months later, but it appears that it is from T5 pushing up against my spinal cord, which might have occurred because of all of the time I spent in bed on my back.

I tapered too fast and I ended up with the bad withdrawals - but if you can handle them, then the better you are to get off of the drug faster. My withdrawals were less in the daytime, because I kept busy. At night when I wanted to sleep is when I noticed them the worse. I used Unisom to help sleep, as well as Valium to take the edge off when it got bad. Now, I can look back on those days and remind myself that I never want to experience that ever again!!!





All times are GMT -7. The time now is 02:17 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!